Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Took ipill after protected sex. Noticed vaginal bleeding. Is this normal?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
me and my husband formed relationship without any contraception though he did not ejaculate inside but out of fear i took i pill after 6 hour ...and on 3rd day i noticed little vaginal bleeding is it normal
Posted Sat, 11 May 2013 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 18 minutes later
thanks for your query.
the ipill has a common side effect of abnormal bleeding and spotting after use, so what u experienced is normal.
if you fail to have your normal period after 4 weeks, take a pregnancy test.
take care, and feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor